# SDR 29GA2018010200001

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,166 hours, 40,151 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT OVERHEAD LIGHT INOPERATIVE.   INSPECTED AND FOUND THE CONNECTOR  DISCONNECTED.  CONNECTED THE LIGHT,  OPS CHECKED GOOD IAW 33-50-00.
